# SDR FDEA2019111952987

- Difficulty date: November 5, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 76,396 hours, 27,921 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 344-365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON SEAT TRACK MAIN DECK AREA BS 344-BS365 , LBL 6.75 CORROSION FOUND TO BE OUTSIDE LIMITS IAW SRM 55-00-52-1A, SEAT TRACK REPLACED IAW   VENTURA AEROSPACE DRAWING # 3504 AND SRM 51-40-02.
